Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2010, Issue 12, Pages 80–87 (Mi vchgu66)  

Differential equations

Global solvability of some semilinear equations of Sobolev type

V. E. Fedorov, P. N. Davydov

Chelyabinsk State University

Abstract: In the work existence of unique strong solution on the given segment of the Cauchy and Showalter problems for two classes of semilinear differential first order equations in Banach spaces unsolved with respect to the derivative is shown with using of methods of degenerate operator semigroups theory. Abstract results are illustrated on the example of semilinear Dzektser equation.

Keywords: Sobolev type equation, semilinear equation, strong solution, operator semigroup.

Full text: PDF file (576 kB)
References: PDF file   HTML file

Citation: V. E. Fedorov, P. N. Davydov, “Global solvability of some semilinear equations of Sobolev type”, Vestnik Chelyabinsk. Gos. Univ., 2010, no. 12, 80–87

Citation in format AMSBIB
\Bibitem{FedDav10}
\by V.~E.~Fedorov, P.~N.~Davydov
\paper Global solvability of some semilinear equations of Sobolev type
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2010
\issue 12
\pages 80--87
\mathnet{http://mi.mathnet.ru/vchgu66}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu66
  • http://mi.mathnet.ru/eng/vchgu/y2010/i12/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:59
    Full text:14
    References:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022